IronMag Research Chems


Redness and Swelling after test/tren

Results 1 to 10 of 10
  1. #1
    Registered User


    Join Date
    Apr 2014
    Posts
    29
    Rep Points
    10

    Redness and Swelling after test/tren






    Gear: GP test 250 / tren 150 (400 per ml)

    First inject: quad. Bad pain for a few days. Worse than my usual virgin muscle test pins but survived. Couldn't walk day 2-4. No swelling or redness. Just pain

    Second: delt: had some complications on the second (missed some of my shoulder and had bad swelling, redness, and fever). This had completely gone away by day 6.

    Third: (1ml split into two doses, one to left quad one to right glute). No pain that day. By morning three there is very light swelling and redness. Pain has peaked but seems to be going away in quad. Glute still very sore (never pinned glute before, always used quads and delt). Kinda hard to sit. This is my concern. Fever from weekend is gone by now and arm swelling is 90% gone.

    Fourth (today split .5 and .5 to right quad again and left glute). Well see how this feels tomorrow but I'm hoping the right quad is painless since it's been used recently. Arm from pin #2 is back to normal as if nothing hap

    ***Either way*** any concern for the pap and swelling from these? Is this just reaction to the high BA or gear or is it an allergic reaction.




    Sent from my iPhone using Tapatalk

  2. #2
    vv MINE!!
    skinnyguy180's Avatar


    Join Date
    Apr 2011
    Gender
    Male
    Location
    The Flip Side
    Posts
    3,141
    Rep Points
    552184503

    I would have stopped pinning at fever
    I never see what has been done; I only see what remains to be done -buddha

    AY's the bees knees

  3. #3
    Registered User


    Join Date
    Apr 2014
    Posts
    29
    Rep Points
    10

    Quote Originally Posted by skinnyguy180 View Post
    I would have stopped pinning at fever
    That went away after a day or two. Think it was a reaction to the arm/test flu. No problems with it since


    Sent from my iPhone using Tapatalk

  4. #4
    AG is my home
    futureMrO's Avatar


    Join Date
    Apr 2013
    Gender
    Male
    Location
    Neverland Ranch
    Posts
    1,361
    Rep Points
    779706865

    is it test prop or test c /e ?
    having abs because you are skinny is like a women having tits because she's fat

  5. #5
    Registered User


    Join Date
    Apr 2014
    Posts
    29
    Rep Points
    10

    Quote Originally Posted by futureMrO View Post
    is it test prop or test c /e ?
    Test/tren E


    Sent from my iPhone using Tapatalk

  6. #6
    Registered User


    Join Date
    Apr 2014
    Posts
    29
    Rep Points
    10

    Had the same pain in past from test e 250/ml. No swelling.


    Sent from my iPhone using Tapatalk

  7. #7
    AG is my home
    futureMrO's Avatar


    Join Date
    Apr 2013
    Gender
    Male
    Location
    Neverland Ranch
    Posts
    1,361
    Rep Points
    779706865

    ok im assuming that you have test c/e in that mix, its tea/tren in the same vial ? they might be using EO and you could be having an allergic reaction
    having abs because you are skinny is like a women having tits because she's fat

  8. #8
    Registered User


    Join Date
    Apr 2014
    Posts
    29
    Rep Points
    10

    Quote Originally Posted by futureMrO View Post
    ok im assuming that you have test c/e in that mix, its tea/tren in the same vial ? they might be using EO and you could be having an allergic reaction
    Yes it's GP mix. 250 test e, 150 tren e (400 mg/ml). Will contact supplier to see if it's EO


    Sent from my iPhone using Tapatalk

  9. #9
    Registered User


    Join Date
    Apr 2014
    Posts
    29
    Rep Points
    10

    Double checked. GP is all MCT oil


    Sent from my iPhone using Tapatalk

  10. #10
    Registered User


    Join Date
    Apr 2014
    Posts
    29
    Rep Points
    10






    So far the only side that has bothered me is the sweating. Noticed some increased aggression but it's manageable.

    Started t3 today and literally just drip buckets. Since after I worked out it hasn't stopped. I'm laying in bed right now typing this and soaking my sheets


    Sent from my iPhone using Tapatalk

Similar Threads

  1. Redness and Swelling after test/tren
    By Jason785 in forum Anabolic Zone
    Replies: 0
    Last Post: 04-10-2014, 04:48 PM
  2. Help: Major PIP/swelling test 250/tren 150
    By Jason785 in forum Anabolic Zone
    Replies: 40
    Last Post: 04-09-2014, 03:30 PM
  3. Redness and swelling 3 days after injection
    By malfeasance in forum Anabolic Zone
    Replies: 133
    Last Post: 08-06-2013, 03:22 PM
  4. Redness, swelling, and pain after injection?
    By hill450 in forum Anabolic Zone
    Replies: 18
    Last Post: 10-22-2012, 09:03 PM
  5. ankle swelling with test
    By dirtwarrior in forum Anabolic Zone
    Replies: 19
    Last Post: 11-03-2011, 01:48 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->